T Nation

"Wash Out" Deca From Body ASAP?

Hi All,

Few months back my TRT doc put me on 135mg/week of Nandrolone. This was in response to me saying “Doc my arms are a bit skinny, I want to beef them up for summer…”. Boy was I happy when he said Deca…

4 weeks into the Cycle I start noticing my erections soften up.

6 weeks in I notice erections are hard to get, hard to keep…oh hell no.

Long story short - I cut my cycle short. The gains were nice but not worth the side effects.

So here I am, about 1 week without injecting Deca and I’m patiently waiting for the effects to GO! I want my morning erections back, I want my normal performance back, do NOT want to wait months for this to go away.

Any tips to “wash out” the Deca? I read a post here with a guy saying to get into a Sauna to sweat it out. Any truth to this? I happen to have a sauna, I’m using in quiet often in an attempt to sweat it out even if it helps speed it up by 10%. Any other tips? I want this shit out of my body ASAP.

You can’t wash out Nandrolone decanoate… Where do people get this idea that one can “wash out” an esterified hormone (or recreational club/party drugs for that matter)… The one can’t remove the esterified hormone from their bloodstream (ester releases the hormone into the bloodstream over a controlled period of time)

Furthermore you can’t sweat it out… even ridiculous amounts of sweat can’t expel the drug. Nandrolone is metabolised via the liver and excreted through urine, not sweat.

Even if you did manage to somehow expel the drug at an accelerated rate (I believe this is impossible, but I could be wrong), neurological manifestations according to (rodent) models manifest for longer than the duration the drug is used… Perhaps this pertains to humans, perhaps it doesn’t… With rodent models it’s a crapshoot.

Understood. Anything I can do to help speed this up? Cardio? Get some blood pumping? Boost the liver’s performance somehow?

Not that I’m aware of mate

Try not to worry about it, worrying/anxiety within itself can impact sexual performance.

Took me much longer “off” deca to recover than the time I was “on”. Be prepared for 2-3 months of hit or miss in your sex life.

I appreciate my doc willing to prescribe me on this, but man he should have taken a few minutes to tell me this was a possibility. Of all the none sense 10 minute long warnings they put on drugs, along with death etc, this one would have made sense “can effect your erection and may take time to recover from this”…something like that. I would have never even considered it.

You didnt bother to look up the side effects of the steroid you were injecting? Eat clean. Continue your workout regimen. Cardio is always good for erection health. Be patient and try not to get too much anxiety over it. That could make it worse. I recently ran it at 90mg a week for 4 weeks. It was great, but I did notice slightly weaker erections and felt dull and depression setting in on that low dose. It’s a strong drug. Have you had labs done before and after?

2 Likes

Deca made my erections soft for a bit, but I got some viagra and that solved the problem until the deca effects wore off. Later I started using HCG with my test and my libido skyrocketed. I still take the hcg as part of my regular regime, but not the viagra.

If your doctor didn’t warn you of deca dick it sounds like you need a new doctor. Are you also taking test?

Research everything you’re told to take, even if by a doc. Yours is a case in point that they’re not all knowing. I used NPP for 6 weeks, took me about 3-4 months to recover completely and that was while running TRT test at 200mg/week. It wasn’t fun, I hope it’s not the case with you. As said above, I hope you’re still taking Test or are planning a PCT of sorts? Good luck.

To answer everyone - YES I have been, and continue to take Test injections.

My doc had put me on 200mg/week but I’ve chosen to lower this to 150mg/week for now.

Reason is that I think I remember at 150mg/week my erections and libido was higher, not to mention less water weight.

Do I keep pushing 200mg/week for now until this is resolved?

Side question - my doc’s prescription says 200mg/week via 2 x weekly injection of .45 ml. My testosterone is 200mg/ml, so what he’s prescribed is 180/week, not 200/week as he claims correct? I’m now injecting 0.35ml 2 x per week, will increase if you guys suggest…

If you switched from 200mg to 150mg that in itself can cause a big dip in libido for a while as your body adjusts to the new dose of T.

Well damn, I’m damned if I do and damned if I don’t. I was trying to get the water weight under control and remember having better erections/drive at 150mg/week. I may just have to ride out the adjustment phase and go from there.